Pacific Journal of Mathematics

When all semiregular $H$-closed extensions are compact.

Jack R. Porter and R. Grant Woods

Article information

Source
Pacific J. Math., Volume 120, Number 1 (1985), 179-188.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102703891

Mathematical Reviews number (MathSciNet)
MR808936

Zentralblatt MATH identifier
0531.54030

Subjects
Primary: 54D25: "$P$-minimal" and "$P$-closed" spaces

Citation

Porter, Jack R.; Woods, R. Grant. When all semiregular $H$-closed extensions are compact. Pacific J. Math. 120 (1985), no. 1, 179--188. https://projecteuclid.org/euclid.pjm/1102703891


Export citation

References

  • [vD] Eric van Douwen,Remotepoints, Diss. Math.,188(1981), 50 pp.
  • [GJ] L. Gillman andM.Jerison, Rings of Continuous Functions,Van Nostrand, New York,1960.
  • [K] M. Katetov, Uber H-abgeschlossen und bikompakt Rame, Casopis pro. Mat. Fys., 69 (1940), 36-49.
  • [K2] M. Katetov, On theequivalenceof certain types of extension of topologicalspaces, ibid., 72 (1947), 101-106.
  • [N] O. Njastad, A note on compactification by bounding systems, J. London Math. Soc, 40 (1965), 526-532.
  • [P] J. R. Porter, Lattices of H-closedextensions, Bull. Acad. Pol. Sci., 22 (1974), 831-837.
  • [PT] J. R. Porter and J. D. Thomas, On H-closed and minimal Hausdorff spaces, Trans. Amer. Math.Soc,138(1969), 157-170.
  • [PVJJ. R] Porter and C. Votaw, H-closed extensions I, Topology and its Appl., 3 (1973), 211-224.
  • [PV2] Porter and C. Votaw, H'dosed extensions II, Trans. Amer. Math. So, 202(1975), 193-209.
  • [S] M. H. Stone, Applications of the theory of Boolean rings to general topology, Trans. Amer. Math. So, 41 (1937), 374-481.
  • [W] R. C. Walker, The Stone-Cech Compactification, Springer-Verlag, New York, 1974.